MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS230
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that left bundle branch block (lbbb) and embolization occurred.The native aortic annulus was 22.5mm in diameter with mild to moderate leaflet calcification.A 23 mm lotus edge valve was selected for implant.During deployment of the lotus edge valve there was a mild waist on the noncoronary cusp side and the implant depth was approximately -3 to -4 mm.A new onset lbbb occurred.The lotus edge valve was released.After release, the sheathing aid near the left coronary cusp got stuck.The sheathing aid appeared perpendicular to the valve frame.After approximately 90 to 120 seconds of gentle pulling and wire advancement, the sheathing aids freed.Upon release of the sheathing aids, the lotus edge valve moved 15-20mm superior into the sinotubular junction.The physicians opted for surgery where the lotus edge valve was explanted and a 21mm surgical valve was implanted.The surgery went without any complications.The patient is stable and recovering.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10553535
Report Number2134265-2020-12779
Device Sequence Number14154069
Product Code NPT
UDI-Device Identifier08714729960904
UDI-Public08714729960904
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2020
Device Model NumberH749LVSUS230
Device Catalogue NumberH749LVSUS230
Device Lot Number0025844974
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR